RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Chernov, Nikolai Ivanovich

Statistics Math-Net.Ru
Total publications: 15
Scientific articles: 15
Presentations: 1

Number of views:
This page:1042
Abstract pages:5794
Full texts:1489
References:561
E-mail:

http://www.mathnet.ru/eng/person12513
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:chernov.nikolai-i
https://mathscinet.ams.org/mathscinet/MRAuthorID/209908

Publications in Math-Net.Ru
2009
1. D. I. Dolgopyat, N. I. Chernov, “Anomalous current in periodic Lorentz gases with infinite horizon”, Uspekhi Mat. Nauk, 64:4(388) (2009),  73–124  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 64:4 (2009), 651–699  isi  scopus
2002
2. N. I. Chernov, J. L. Lebowitz, Ya. G. Sinai, “Dynamics of a massive piston in an ideal gas”, Uspekhi Mat. Nauk, 57:6(348) (2002),  3–86  mathnet  mathscinet  zmath; Russian Math. Surveys, 57:6 (2002), 1045–1125  isi  scopus
2001
3. N. I. Chernov, “Средняя длина пробега в биллиардных системах”, Mat. Pros., Ser. 3, 5 (2001),  100–105  mathnet
1993
4. N. I. Chernov, “On Local Ergodicity in Hyperbolic Systems with Singularities”, Funktsional. Anal. i Prilozhen., 27:1 (1993),  60–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 27:1 (1993), 51–54  isi
1991
5. N. I. Chernov, “New proof of Sinai's formula for the entropy of hyperbolic billiard systems. Application to Lorentz gases and Bunimovich stadiums”, Funktsional. Anal. i Prilozhen., 25:3 (1991),  50–69  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:3 (1991), 204–219  isi
6. N. I. Chernov, “Topological entropy and periodic points of two-dimensional hyperbolic billiards”, Funktsional. Anal. i Prilozhen., 25:1 (1991),  50–57  mathnet  mathscinet  zmath; Funct. Anal. Appl., 25:1 (1991), 39–45  isi
7. N. I. Chernov, “Ergodicity of a Hamiltonian system of two particles in an exterior field”, Uspekhi Mat. Nauk, 46:5(281) (1991),  179–180  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:5 (1991), 187–188  isi
8. R. F. Galeeva, N. I. Chernov, “Conditions of strict exponential growth of the number of cycles in countable directed graphs”, Uspekhi Mat. Nauk, 46:4(280) (1991),  143–144  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:4 (1991), 172–173  isi
9. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Statistical properties of two-dimensional hyperbolic billiards”, Uspekhi Mat. Nauk, 46:4(280) (1991),  43–92  mathnet  mathscinet  zmath; Russian Math. Surveys, 46:4 (1991), 47–106  isi
1990
10. G. A. Ososkov, N. A. Russakovich, N. I. Chernov, “Modelling and data processing in electromagnetic calorimeters with cellular structure”, Matem. Mod., 2:10 (1990),  132–140  mathnet  zmath
11. L. A. Bunimovich, Ya. G. Sinai, N. I. Chernov, “Markov partitions for two-dimensional hyperbolic billiards”, Uspekhi Mat. Nauk, 45:3(273) (1990),  97–134  mathnet  mathscinet  zmath; Russian Math. Surveys, 45:3 (1990), 105–152  isi
1987
12. Ya. G. Sinai, N. I. Chernov, “Ergodic properties of certain systems of two-dimensional discs and three-dimensional balls”, Uspekhi Mat. Nauk, 42:3(255) (1987),  153–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 42:3 (1987), 181–207  isi
1983
13. N. I. Chernov, “Entropy of infinite-dimensional systems of statistical mechanics with respect to a group of space-time shifts”, Uspekhi Mat. Nauk, 38:5(233) (1983),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 38:5 (1983), 137–138  isi
1982
14. N. I. Chernov, “Structure of transversal leaves in multidimensional semidispersing billiards”, Funktsional. Anal. i Prilozhen., 16:4 (1982),  35–46  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:4 (1982), 270–280  isi
1979
15. N. I. Chernov, “Kneading invariants for mappings of a segment with an absolutely continuous invariant measure”, Uspekhi Mat. Nauk, 34:4(208) (1979),  213–214  mathnet  mathscinet  zmath; Russian Math. Surveys, 34:4 (1979), 159–160

Presentations in Math-Net.Ru
1. Физическое броуновское движение
N. I. Chernov, D. I. Dolgopyat
Principle Seminar of the Department of Probability Theory, Moscow State University
May 17, 2006

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019